# SDR DALA2023082406879

- Difficulty date: July 18, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 108,859 hours, 16,108 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 RIGHT ENGINE OB NACELLE STRUT ACCESS DOOR MISSING. CORRECTIVE ACTION: FWD TO B767 CDL 54-53-02. MCO & PLACARD INSTALLED. DISP. APPRVOCED. NO "M" PROC. (4971212)
